# SDR ASAA2022032137732

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 42,366 hours, 12,331 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AURAL "ALTIMETER" CALL MADE BY AIRCRAFT DESCENDING THRU FL180 WITH ALTIMETERS SET TO LOCAL ALTIMETER SETTING CORRECTLY. AIRCRAFT ALTITUDE CONFIRMED WITH ATC AND CORRECT. "ALTIMETER" ALSO SHOWN ON NAV DISPALY ASSOCIATED WITH AURAL CALL. GROUNDED - YES. PERFORMED DFCS BITE CHECK PER B737-800 FIM 22-11 TASK 801. NO CURRENT STATUS FAULTS. ALSO PERFORMED ALT ALERT GROUP 15 TEST. NO FAULTS NOTED. NO FLIGHT LEG FAULTS (LAST).
